# SDR FDEA202003020479

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327052900800
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO 131RG FLOOR PANEL BROKEN FLOOR PANEL FABRICATED ON VTMAE TRAVELER #T20/1477336 IAW SRZ 25-005 REV R CAT "A"   MAJOR REPAIR
